Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red mole on calf, elevated, filled with blood, inflammation on skin. Treatment?

Worried about a mole that is on my right calf . Started out as a brown freckle type mole. It has now turned red. First few days it was red and quite elevated from the skin, looked full of blood . Now it is more flat still remains red and there is a red inflammation surrounding it. Not a sunbed user and rarely in the sun. Aged 20 5 6 8 stone
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have secondary changes over the affected area of the mole. You can apply a calamine lotion with cortisone cream over the affected area. It will be better for you to take a good suggestion from a dermatologist. You can take benadryl for itching part. You may need removal of mole to completely cure the problem. In between you can take a course of oral antibiotic or apply gentamycin cream over the affected area.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor